Doctor insights on:
Vomiting Green Liquid
Is normal for there to be specs of blood in vomit immediately after appendectomy? Son began to vomit dark green liquid, still vomiting but normal now?
Possibly, get check: This is not common to cough blood from appendectomy, but it may be unrelated to the surgery. Could be from the nose or throat irritation from intubation; also rare. Nevertheless, call your surgeon and be safe. ...Read moreSee 1 more doctor answer
21 yo son has runny bloody stools, vomited (1 time) neon green liquid x1day, no fever, no lethargy. Any help is very appreciated. Thank you?
Up and had the need to vomit, though what only came out was some acid green liquid, might it have been bile?
Biliary emesis: Bile is typically a golden yellow to green color. It mixes with food to help digest dietary fats. When bile backs up into the stomach, it may appear in your vomitus. When persistent, it can lead to alkaline reflux and stomach irritation. Lots of common things can cause bilary emesis, but if persistent, worsening, or associated with pain, tenderness, weight loss, blood then please have it evaluated. ...Read more
Bilious vomiting: Your stomach is empty; no food to throw up. The bile pigment bilirubin, which is reddish brown, is pretty well known, but bilirubin is made from another bile pigment, biliverdin, which is green. It's leaking from your duodenum into your stomach and thence up & out. Treating the migraine & the nausea & vomiting will "treat" this. ...Read more
Try....: Try a spoon of something like pedialyte every 10 minutes for 2 hrs. Then increase to a tablespoon every 2 hrs and move up from there. No milk or sollids for this period. If your child has not urinated recently or is acting very sluggish or lethargic, call your pediatrician asap. ...Read more
Azithromycin has induced severe nausea and vomiting. Vomit was initially greenish with consistency of snot. Now it is just green liquid. What do I do?
Azithromycin: Azithromycin can be taken with or without food, so try taking it with food. If that doesn't help, you should notify the provider who prescribed you the Azithromycin and tell them what you are experiencing. Sometimes antibiotics cause nausea. It is not necessarily a reason to stop the medication. ...Read more
I've had all liquid diarrhea for 4 days, first dark green, then yellowish and now pale yellow. No vomiting or fever, just fatigued. When should I seek?
Enteritis: I would try, first of all, to reduce my food intake. I would start with a clear liquid diet for 24 hours and then gradually increase by adding more nutrient fluids and then as the diarrhea gradually stops continue to increase my intake. If this does not help please see a physician ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Green liquid poop
- What does green vomit mean?
- Dark green bile vomit
- Vomiting yellow liquid
- Vomiting green bile and diarrhea
- What causes green vomit in adults?
- Vomiting green bile
- Yellow green liquid diarrhea
- Talk to a urgent care specialist online for free